# SDR ASAA2017091021874

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 6,149 hours, 2,028 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074926
- Part serial: 11890
- Condition: Failed
- Location: Nr 2 Eng Bleed
- Part time: 24,626 hours, 9,757 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST IAW AMM 36-11-00-710-801, THE NR 2 ENGINE DUCT PRESSURE WAS HIGH.  N1 ABOVE 65 PERCENT,  RT DUCT PRESSURE WAS 60 PSI.  ACFT GROUNDED.  ENGINE BLEED AIR SYS HEALTH CHECK REVEALED NO DEFECTS.  REMOVED & REPLACED THE NR 2 ENGINE BLEED AIR REGULATOR & PRSOV IAW AMM 36-11-03, & AMM 36-11-04.  LEAK CHECKED GOOD. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST. PASSED AT UPPER LIMIT 50 PSI.
